# SDR DXTA2022101472080

- Difficulty date: October 13, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N509QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0028
- Aircraft time: 4,577 hours, 2,892 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Pcb
- Part number: 746810117
- Part serial: 0456
- Condition: Broken
- Location: Zone 100
- Part time: 1,135 hours, 706 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE MAIN CABIN DOOR GETS A FAULT INTERMITTENTLY AFTER A POWER CYCLE AND REQUIRES A OVERRIDE PER CHECKLIST. THE FAULT KEEP REPEATING. THE HANDLE AT THAT POINT IS BINDING AND DIFFICULT TO MOVE TO OPEN OR CLOSE. ITS GETS EASIER TO MOVE THE HANDLE AFTER AN OVERRIDE. DURING THE FAULT WE GET CAS MESSAGES, CHECK DOORS & CABIN DOOR OPEN. WHEN THE HANDLE IS MOVED TO CLOSE POSITION THE YELLOW LIGHT ON THE DOOR DOES NOT EXTINGUISH AND THE HANDLE CAN BE MOVED FREELY TO OPEN WITHOUT HAVING TO PRESS THE RED BUTTON. DURING THAT EVENT, THE HANDLE IS MORE DIFFICULT TO MOVE DUE TO BINDING.  REMOVED FAULTY CED MONITOR PCB ASSY AND REPLACED WITH BRAND NEW CED MONITOR PCB ASSY IAW AMM 24-60-40. ALL OPS CHECKS GOOD NO DEFECTS NOTED.
